# SDR DALA13069829209

- Difficulty date: December 1, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1148-1190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1148 -1190, LBL 55, SEAT TRACK CORRODED.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK SECTION FROM BS 1183 -1089 IAW SRM 53-40-01 AND 53-00-01.
